# SDR SWAA2017011811228

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7
- Aircraft serial: 29844
- Aircraft time: 50,466 hours, 29,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN LOOSE.   SECURED THE SIGN IAW AMM.
